# SDR MASA00030

- Difficulty date: March 1, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N105YV
- Make and model: Beech 1900D
- Aircraft serial: UE105
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE683
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6241 - MTJ-PHX - DURING PREFLIGHT CHECK, THE CREW REPORTED THAT ONE UNDER DASH EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND THIS ITEM WAS DEFERRED PER MEL NR 3302.  THE AIRCRAFT CONTINUED SERVICE. (M)
